Alert archive / Indiana / Gale Warnings in 2013
Gale Warning 16, NWS Northern Indiana
NWS Northern Indiana issued this gale warning at Nov 13, 2013, 4:01 AM EST. It took effect at Nov 13, 2013, 4:00 PM EST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 13, 2013, 4:01 AM EST (09:01 UTC)
- In effect from
- Nov 13, 2013, 4:00 PM EST
- Expired
- Nov 14, 2013, 10:24 AM EST
- In force
- 18 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
179 WHUS73 KIWX 130901 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 401 AM EST WED NOV 13 2013 LMZ043-046-131715- /O.EXT.KIWX.SC.Y.0076.000000T0000Z-131113T2100Z/ /O.NEW.KIWX.GL.W.0016.131113T2100Z-131114T1800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 401 AM EST WED NOV 13 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM EST THURSDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS INCREASING TO 30 KNOTS WITH GUSTS TO 35 KNOTS BY TONIGHT... THEN GRADUALLY DIMINISHING THURSDAY AFTERNOON. * WAVES: 3 TO 6 FEET BUILDING TO 5 TO 10 FEET TONIGHT... THEN SUBSIDING TO 3 TO 6 FEET THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
5 follow-up statements
809 WHUS73 KIWX 131613 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1113 AM EST WED NOV 13 2013 LMZ043-046-140015- /O.CON.KIWX.SC.Y.0076.000000T0000Z-131113T2100Z/ /O.CON.KIWX.GL.W.0016.131113T2100Z-131114T1800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1113 AM EST WED NOV 13 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM EST THURSDAY... A GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM EST THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS INCREASING TO GUSTS TO 35 KNOT GALES TOWARD THIS EVENING...THEN GRADUALLY DIMINISHING THURSDAY AFTERNOON. * WAVES: 4 TO 6 FEET BUILDING TO 5 TO 10 FEET TONIGHT... THEN SUBSIDING TO 3 TO 6 FEET THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
671 WHUS73 KIWX 132105 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 405 PM EST WED NOV 13 2013 LMZ043-046-140515- /O.EXP.KIWX.SC.Y.0076.000000T0000Z-131113T2100Z/ /O.CON.KIWX.GL.W.0016.000000T0000Z-131114T1800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 405 PM EST WED NOV 13 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THURSDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THURSDAY. * WINDS: SOUTHWEST WINDS 20 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOT GALES UNTIL MIDDAY THURSDAY. SOUTHWEST WINDS EASING TO 15 TO 20 KNOTS THURSDAY AFTERNOON. * WAVES: 5 TO 10 FEET TONIGHT INTO MIDDAY THURSDAY...THEN SUBSIDING TO 4 TO 8 FEET THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
779 WHUS73 KIWX 140342 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1042 PM EST WED NOV 13 2013 LMZ043-046-141145- /O.CON.KIWX.GL.W.0016.000000T0000Z-131114T1800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1042 PM EST WED NOV 13 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THURSDAY. * WINDS: SOUTHWEST WINDS 20 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOT GALES UNTIL MIDDAY THURSDAY. SOUTHWEST WINDS EASING TO 15 TO 20 KNOTS LATE THURSDAY AFTERNOON. * WAVES: 5 TO 10 FEET OVERNIGHT INTO MIDDAY THURSDAY...THEN SUBSIDING TO 4 TO 8 FEET THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
694 WHUS73 KIWX 140951 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 451 AM EST THU NOV 14 2013 LMZ043-046-141800- /O.CON.KIWX.GL.W.0016.000000T0000Z-131114T1800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 451 AM EST THU NOV 14 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. * WINDS: SOUTHWEST WINDS 20 TO 25 KNOTS WITH FREQUENT GUSTS TO 35 KNOT GALES. * WAVES: 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
925 WHUS73 KIWX 141524 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1024 AM EST THU NOV 14 2013 LMZ043-046-142330- /O.CAN.KIWX.GL.W.0016.000000T0000Z-131114T1800Z/ /O.NEW.KIWX.SC.Y.0077.131114T1524Z-131115T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1024 AM EST THU NOV 14 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES: 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Nov 13, 12:50 AM EST, 3 hours 11 minutes earlier.
Area forecast discussion, Nov 13, 12:50 AM EST, 3 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 1250 AM EST WED NOV 13 2013 .SYNOPSIS... ISSUED AT 708 PM EST TUE NOV 12 2013 HIGH PRESSURE WILL BUILD INTO THE AREA TONIGHT AND PERSIST THROUGH THE WORK WEEK PROVIDING DRY AND CHILLY CONDITIONS. LOWS TONIGHT WILL PLUMMET. LOWS WILL PRIMARILY BE IN THE TEENS THOUGH SINGLE DIGITS ARE EXPECTED WHERE SIGNIFICANT LAKE EFFECT SNOW PACK EXISTS. HIGHS ON WEDNESDAY WILL BE ONLY REACH INTO THE 30S. CHANCES FOR RAIN WILL INCREASE LATER THIS WEEKEND INTO MONDAY AS A LOW PRESSURE SYSTEM MOVES INTO THE AREA. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 331 PM EST TUE NOV 12 2013 WARM ADVECTION IS FINALLY ERODING THE CLOUDS JUST TO THE WEST OF THE AREA THIS AFTERNOON. THIS TREND SHOULD CONTINUE THROUGH THE REST OF THE AFTERNOON INTO THE EVENING HOURS. SNOW SHOWERS WILL CONTINUE TO DECREASE THIS AFTERNOON. BASED ON CURRENT TIMING OF THE CLEARING TREND...AFTER 00Z ONLY EXPECT SOME FLURRIES ACROSS THE SOUTHEASTERN FORECAST AREA. THESE WILL ONLY PERSIST FOR A COUPLE OF HOURS BEFORE ENDING. SKIES WILL THEN BECOME CLEAR TO PARTLY CLOUDY. WINDS WILL REMAIN UP TONIGHT SO DO NOT EXPECT GREAT RADIATIONAL COOLING CONDITIONS. HOWEVER WITH THE SNOW ON THE GROUND STILL CUT GUIDANCE TEMPERATURES...ESPECIALLY ACROSS AREAS THAT SAW SIGNIFICANT SNOWFALL TODAY. THIS PUTS LOWS IN THE TEENS ACROSS MOST OF THE AREA. HIGH PRESSURE WILL PROVIDE MOSTLY SUNNY SKIES ON WEDNESDAY. THIS WILL BOOST TEMPERATURES BACK INTO THE 30S. STILL CONTINUED TO GO BELOW MOS MOST AREAS DUE TO LINGERING SNOW...ESPECIALLY WHERE DEEPER SNOW WILL BE. && .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 331 PM EST TUE NOV 12 2013 FOCUS IS ON CHANCES FOR RAIN DURING THE WEEKEND. MODELS ARE CLOSE ENOUGH THAT A BLEND CAN BE USED. HIGH PRESSURE WILL PROVIDE DRY CONDITIONS AND MOSTLY CLEAR SKIES THROUGH THURSDAY NIGHT. GENERALLY WENT NEAR OR BELOW MOS FOR TEMPERATURES AS SNOW COVER SHRINKS. STRONGER WARM ADVECTION ALOFT BEGINS ON FRIDAY AND CONTINUES AHEAD OF AN APPROACHING SYSTEM INTO SUNDAY. MOISTURE IS LIMITED ENOUGH AND FORCING WEAK ENOUGH TO KEEP THE FORECAST DRY ON FRIDAY AND FRIDAY NIGHT. GRADUALLY INCREASED POPS SATURDAY INTO SUNDAY AS MOISTURE AND FORCING IMPROVE. ON SUNDAY NIGHT INTO MONDAY INCREASED POPS INTO THE LIKELY CATEGORY AS THE FRONTAL SYSTEM ARRIVES. LOWERED POPS MONDAY NIGHT AS SYSTEM PULLS AWAY. WENT LOW POPS NORTHWEST ON TUESDAY DUE TO POTENTIAL FOR LAKE EFFECT SNOW. TEMPERATURES WILL WARM TO AROUND 60 BY SUNDAY AHEAD OF THE SYSTEM. COULD BE WARMER DEPENDING ON PRECIPITATION COVERAGE. HIGHS WILL ONLY BE IN THE 30S ON TUESDAY AS COLD AIR FLOWS IN. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT) ISSUED AT 1230 AM EST WED NOV 13 2013 LOW LEVEL WAA COMBINED WITH STILL UNSTABLE LOW LEVELS OVER AND DOWNSTREAM OF SRN LM HAS LEAD TO SOME STRATO CU DEVELOPMENT OVER SW MI/NW INDIANA. MVFR CIGS ATTM AT SBN MAY PERSIST A FEW MORE HRS BEFORE LOW LEVEL WINDS BACK SUFFICIENTLY TO PUSH THIS CLOUD DECK NE OF THE TERMINAL. OTRWS VFR CONDITIONS EXPECTED ACROSS THE AREA THROUGH THE PERIOD WITH DRY AIRMASS AND RIDGING ALOFT MOVG THROUGH. SOME CONCERN FOR FOG DEVELOPING OVER THE LAKE EFFECT SNOWPACK WEST OF SBN AND ADVECTING INTO THE TERMINAL AROUND DAYBREAK... BUT TEMPS IN THAT AREA HAVE BEEN HOLDING FAIRLY STEADY AROUND 20F LAST FEW HRS AND WITH SIMILAR PRESSURE GRADIENT EXPECTED TO PERSIST OVERNIGHT... DOUBTFUL THAT RADIATIONAL COOLING WILL BE SUFFICIENT FOR FOG TO FORM... SO CONTD CURRENT VFR VSBYS AT SBN MAINTAINED THROUGH THE PERIOD. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...SMALL CRAFT ADVISORY UNTIL 10 PM EST THURSDAY FOR LMZ043-046. && SYNOPSIS...MURPHY SHORT TERM...50 LONG TERM...50 AVIATION...JT VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Nov 12, 5:49 AM EST, 22 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 549 AM EST TUE NOV 12 2013 INZ005>009-013>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-131100- ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-PULASKI-MARSHALL-FULTON IN- KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON- WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-ST. JOSEPH MI-BRANCH- HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT- ALLEN OH- INCLUDING THE CITIES OF...ELKHART...GOSHEN...LAGRANGE...TOPEKA... ANGOLA...KENDALLVILLE...LIGONIER...AUBURN...GARRETT...WINAMAC... FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC... CASSOPOLIS...STURGIS...THREE RIVERS...COLDWATER...HILLSDALE... BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING... ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA 549 AM EST TUE NOV 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED BUT SNOWFALL REPORTS WOULD BE APPRECIATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-004-012-MIZ077-131100- LA PORTE-ST. JOSEPH IN-STARKE-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...KNOX...NORTH JUDSON...NILES...BENTON HARBOR... ST. JOSEPH...BUCHANAN 549 AM EST TUE NOV 12 2013 /449 AM CST TUE NOV 12 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT HEAVY LAKE EFFECT SNOW WILL END BY THIS AFTERNOON WITH TOTAL SNOW ACCUMULATIONS OF 3 TO 7 INCHES ALONG AND WEST OF A LINE FROM BENTON HARBOR TO LAPORTE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED BUT SNOWFALL REPORTS ARE APPRECIATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-131100- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 549 AM EST TUE NOV 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT CONDITIONS HAZARDOUS FOR SMALL CRAFT WILL PERSIST TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY CONDITIONS HAZARDOUS TO SMALL CRAFT ARE LIKELY FOR EXTENDED PERIODS THROUGHOUT MUCH OF THIS WEEK. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.